User Reviews for Tenormin
The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.
Learn more about Tenormin.
Reviews for Tenormin to treat High Blood Pressure
"Ever since taking this my throat has been swollen. I told the dr & he doesn't think its from the Atenolol but it didn't start until then. Its hard to sleep at night. I have horrible eye pressure and it makes me anxious. I'm hoping I can switch meds soon. It doesn't reduce my pressure much at all."
Horrible side effects (taken for 1 to 6 months) November 11, 2013
|57 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I am a 48 yr male and have been taking as directed 50mg day for 6 months, blood pressure now 125/80 and stable. I drink approximately 1 liter of whiskey every two days and notice no other side effects other than I cannot maintain an erection for as long as before taking this. I should mention that I've been drinking this amount of rye since I was 20yrs old and that this is the only medicine I take. "
stressedout November 14, 2009
|59 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I took this medication for about a year. Felt severely depressed. Retained fluid. Switched medical insurance which resulted in my seeing another doctor. He changed me from Tenormin to Accupril. After one month, my world changed. No longer hated to get out of the bed each morning. Could now wear my wedding band on my ring finger. Tenormin was the wrong medicine for me. Wrote a letter to my prior doctor to let her know of my experience."
Anonymous September 30, 2009
|82 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I was taking Tenormin for about 3 years before I had an episode of chest pain. After tests it was determined that I have a myocardial bridge. At that time, I asked the doctor to change from Tenormin to something else, as I had frequent strange dreams. I now take Tiazac, and while my blood pressure seems stable, I have spells of tiredness, migraines and less frequently than before, strange dreams."
Anonymous July 29, 2009
|20 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"Was on this for about 6 years. Was dieting and exercising and lost about 57 lbs. My pulse rate dropped to about 48-60, had all kinds of heart tests, scary, did not find any issues for the heart thankfully but the atenolol was taking my pulse down too low. Switched to Lisinopril just today, pulse is already in the normal range."
penelopeme June 23, 2009
|52 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I take a combo of Dyazide and Tenormin daily. Have been doing so for more than 30 years (80 now). I find thiis combo works very well for me. I have always had a high pulse rate and a high diastolic pressure. They have been excellently regulated with this combo."
DerGrosse February 19, 2009
|68 users found this comment helpful. Did you? Yes No||Report as inappropriate|